Uti and discharge?

Patient

Q: 5 days ago I went to the doctors and was given alprim to treat a uti. I went back today for an overdue Pap smear. When performing the Pap smear the doctor said there was a discharge and was going to take a swab but said it wouldn't give a true reading because I am on anti biotics so she didn't. I asked if it could be thrush and she said usually thrush is thicker in texture. Now I am freaking out, do uti cause a discharge? What could it be? I haven't notice any extra discharge on my undies but my urine is still cloudy? I only have 1 anti biotic tablet left.

Thanks for the help

Symptoms:  Uti and discharge
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: For a while It constantly felt like I had to urinate but I never really had to, and it was painful to do so. When thi...

Q: I have urinary problems now for a few weeks (frequency, urgency, can't seem to empty bladder, and slight burning). I...

Q: Hello, I had protected sex about a week ago, and now I currently have slight redness/irritation at the tip of my p...

Q: Sir few drops of blood came after i urinate this happen from 15years every year some times now i am 37 years three mo...

Q: I have had UTI for over 7 months now I'm a 20 year old girl, I've just started engaging in sexual activity. I've take...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews